References of "Journal of Mathematical Cryptology"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailImproved Cryptanalysis of the AJPS Mersenne Based Cryptosystem
Coron, Jean-Sébastien UL; Gini, Agnese UL

in Journal of Mathematical Cryptology (2019)

At Crypto 2018, Aggarwal, Joux, Prakash and Santha (AJPS) described a new public-key encryption scheme based on Mersenne numbers. Shortly after the publication of the cryptosystem, Beunardeau et al ... [more ▼]

At Crypto 2018, Aggarwal, Joux, Prakash and Santha (AJPS) described a new public-key encryption scheme based on Mersenne numbers. Shortly after the publication of the cryptosystem, Beunardeau et al. described an attack with complexity O(2^(2h)). In this paper, we describe an improvedattack with complexity O(2^(1.75h)) . [less ▲]

Detailed reference viewed: 47 (16 UL)
Full Text
Peer Reviewed
See detailGenerating Pairing-Friendly Elliptic Curve Parameters Using Sparse Families
Fotiadis, Georgios UL; Konstantinou, Elisavet

in Journal of Mathematical Cryptology (2018), 12(2), 83-99

Detailed reference viewed: 81 (4 UL)